# SDR USAA040836

- Difficulty date: September 15, 2004
- Submitted: December 3, 2004
- Operation: Air carrier
- Aircraft: N432US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24554
- Engine: Cfmint CFM563B2
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 1123579
- Condition: Corroded
- Location: Fuselage
- Part time: 41,131 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ZEE ANGLE, 6 INCHES BY 4 INCHES AREA, CORROSION, LEVEL 1; TASK NR C53-107-01, RT AFT ZEE ANGLE FROM STA 940-990.  DEFECTIVE PART REPLACED WITH IDENT PN.
